zbMATH — the first resource for mathematics

Bounds on the solution of a Cauchy-type problem involving a weighted sequential fractional derivative. (English) Zbl 1312.34014
Summary: We establish some bounds for the solution of a Cauchytype problem for a class of fractional differential equations with a weighted sequential fractional derivative. The bounds are based on a Bihari-type inequality and a bound on the Gauss hypergeometric function.

34A08 Fractional ordinary differential equations and fractional differential inclusions
33C05 Classical hypergeometric functions, \({}_2F_1\)
45J05 Integro-ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
Full Text: DOI
[1] R. P. Agarwal, Y. Zhou, and Y. He, Existence of fractional neutral functional differential equations. Computers and Math. with Appl. 59 (2010), 1095-1100. http://dx.doi.org/10.1016/j.camwa.2009.05.010 · Zbl 1189.34152
[2] H. K. Avad and A. V. Glushak, On perturbations of abstract fractional differential equations by nonlinear operators. J. of Mathematical Sciences 170, No 3 (2010), 306-323. http://dx.doi.org/10.1007/s10958-010-0087-7 · Zbl 1305.34007
[3] A. Babakhani and D. Baleanu, Employing of some basic theory for class of fractional differential equations. Advances in Difference Equations 2011 (2011), 1-13. http://dx.doi.org/10.1155/2011/296353 · Zbl 1210.34003
[4] B. Baeumer, M. M. Meerschaert, and E. Nane, Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009), 3915-3930. http://dx.doi.org/10.1090/S0002-9947-09-04678-9 · Zbl 1186.60079
[5] D. Baleanu, Z. B. Güvenç, and J. A. Tenreiro Machado (Eds.), New Trends in Nanotechnology and Fractional Calculus Applications. Springer, 2010.
[6] R. Caponetto, G. Dongola, L. Fortuna, and I. Petráš, Fractional Order Systems: Modeling and Control Applications. Vol. 72 of World Sci. Ser. on Nonlinear Science, World Scientific, 2010.
[7] G. Chai, Existence results for boundary value problems of nonlinear fractional differential equations. Computers and Math. with Appl. 62 (2011), 2374-2382. http://dx.doi.org/10.1016/j.camwa.2011.07.025 · Zbl 1231.34007
[8] K. Diethelm, The Analysis of Fractional Differential Equations. Springer, 2010. · Zbl 1215.34001
[9] D. Fulger, E. Scalas, and G. Germano, Monte Carlo simulation of uncoupled continuous-time random walks yielding a stochastic solution of the space-time fractional diffusion equation. Phys. Review E: Stat., Nonlinear and Soft Matter Physics 77 (2008), 021122-021122. http://dx.doi.org/10.1103/PhysRevE.77.021122
[10] K. M. Furati, A Cauchy-type problem involving a weighted sequential derivative. In: The 5th IFAC Symp. on Fractional Differentiation and its Applications (FDA12), Nanjing, China, 2012. · Zbl 1279.26016
[11] K. M. Furati, A Cauchy-type problem with a sequential fractional derivative in the space of continuous functions. Boundary Value Problems 2012 (2012), 58 (14 pages); doi:10.1186/1687-2770-2012-58.
[12] K. M. Furati, M. D. Kassim, and N. e. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative. Computers and Math. with Appl. (2012), In press. · Zbl 1268.34013
[13] E. Gerolymatou, I. Vardoulakis, and R. Hilfer, Modelling infiltration by means of a nonlinear fractional diffusion model. J. of Physics D: Applied Physics 39 (2006), 4104-4110. http://dx.doi.org/10.1088/0022-3727/39/18/022
[14] A. V. Glushak, Cauchy-type problem for an abstract differential equation with fractional derivatives. Mathematical Notes 77, No 1 (2005), 26-38; Transl. from Matemat. Zametki 77, No 1 (2005), 28-41. http://dx.doi.org/10.1007/s11006-005-0003-5 · Zbl 1086.34050
[15] A. V. Glushak, On the properties of a Cauchy-type problem for an abstract differential equation with fractional derivatives. Mathematical Notes 82, No 5 (2007), 596-607; Transl. from Matemat. Zametki 82, No 5 (2007), 665-677. http://dx.doi.org/10.1134/S000143460711003X · Zbl 1160.34053
[16] A. V. Glushak, Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives. Russian Mathematics 53, No 9 (2009), 0-19. Transl. from Izvestiya Vysshikh Uchebn. Zaved., Matematika No 9 (2009), 13-24. http://dx.doi.org/10.3103/S1066369X09090023 · Zbl 1177.47090
[17] R. Hilfer (Ed.), Applications of Fractional Calculus in Physics. World Scientific, Singapore, 2000. · Zbl 0998.26002
[18] R. Hilfer, Experimental evidence for fractional time evolution in glass forming materials. Chemical Physics 284 (2002), 399-408. http://dx.doi.org/10.1016/S0301-0104(02)00670-5
[19] R. Hilfer and L. Anton, Fractional master equations and fractal time random walks. Phys. Review E 51 (1995), R848-R851. http://dx.doi.org/10.1103/PhysRevE.51.R848
[20] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations. Vol. 204 of Mathematics Studies Ser., Elsevier, Amsterdam, 2006. http://dx.doi.org/10.1016/S0304-0208(06)80001-0
[21] M. Kirane and S. A. Malik, The profile of blowing-up solutions to a nonlinear system of fractional differential equations. Nonlinear Analysis 73 (2010), 3723-3736. http://dx.doi.org/10.1016/j.na.2010.06.088 · Zbl 1205.26013
[22] V. Kiryakova, Generalized Fractional Calculus and Applications. Pitman Res. Notes in Math. Ser. No 301, Longman & J. Wiley Ltd., Harlow — New York, 1994. · Zbl 0882.26003
[23] V. Kiryakova, A brief story about the operators of the generalized fractional calculus. Fract. Calc. Appl. Anal. 11, No 2 (2008), 203-220; at http://www.math.bas.bg/ fcaa. · Zbl 1153.26003
[24] R. Klages, G. Radons, and I. Sokolov (Eds.), Anomalous Transport: Foundations and Applications. Wiley-VCH, Weinheim, 2008.
[25] V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems. Cambridge Scientific Publ., Cambridge, 2009. · Zbl 1188.37002
[26] F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity. Imperial College Press, London, 2010. http://dx.doi.org/10.1142/p614 · Zbl 1210.26004
[27] F. Mainardi and R. Gorenflo, Time-fractional derivatives in relaxation processes: A tutorial survey. Fract. Calc. Appl. Anal. 10, No 3 (2007), 269-308; at http://www.math.bas.bg/ fcaa. · Zbl 1157.26304
[28] A. C. McBride, Fractional Calculus and Integral Transforms of Generalized Functions. Pitman Res. Notes in Math. Ser., Longman Sci. Techn., Harlow, 1979. · Zbl 0423.46029
[29] M. M. Meerschaert and A. Sikorskii, Stochastic Models for Fractional Calculus, Vol. 43 of De Gruyter Studies in Mathematics, De Gruyter, Berlin, 2012. · Zbl 1247.60003
[30] R. Metzler and J. Klafter, The random walk’s guide to anomalous diffusion: a fractional dynamics approach. Physics Reports 339, No 1 (2000), 1-77. http://dx.doi.org/10.1016/S0370-1573(00)00070-3 · Zbl 0984.82032
[31] M. W. Michalski, Derivatives of Noninteger Order and their Applications. PhD Thesis, Polska Akademia Nauk, 1993. · Zbl 0880.26007
[32] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations. John Wiley & Sons, Inc., 1993. · Zbl 0789.26002
[33] C. A. Monje, Y. Chen, B. M. Vinagre, D. Xue, and V. Feliu, Fractional-Order Systems and Controls. Advances in Industrial Control, Springer, 2010. · Zbl 1211.93002
[34] M. D. Ortigueira, Fractional Calculus for Scientists and Engineers. Vol. 84 of Lecture Notes in Electrical Engineering, Springer, 2011. · Zbl 1251.26005
[35] B. G. Pachpatte, Inequalities for Differential and Integral Equations. Vol. 197 of Mathematics in Science and Engineering, Acad. Press, 1998. · Zbl 1032.26008
[36] I. Petráš, Fractional-Order Nonlinear Systems: Modeling, Analysis and Simulation. Springer, 2011.
[37] I. Podlubny, Fractional Differential Equations. Vol. 198 of Mathematics in Science and Engineering, Acad. Press, 1999. · Zbl 0924.34008
[38] B. L. S. P. Rao, Statistical Inference for Fractional Diffusion Processes. Wiley, 2010. · Zbl 1211.62143
[39] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications. Gordon and Breach, Amsterdam, 1993; Engl. Trans. from the Russian Ed., 1987.
[40] T. Sandev and Ž. Tomovski, General time fractional wave equation for a vibrating string. J. of Physics A: Math. and Theoretical 43 (2010), 055204. http://dx.doi.org/10.1088/1751-8113/43/5/055204 · Zbl 1379.74012
[41] E. Scalas, R. Gorenflo, and F. Mainardi, Fractional calculus and continuous-time finance. Physica A 284 (2000), 376-384. http://dx.doi.org/10.1016/S0378-4371(00)00255-7
[42] E. Scalas, R. Gorenflo, F. Mainardi, and M. Meerschaert, Speculative option valuation and the fractional diffusion equation. In: J. Sabatier and J. T. Machado (Eds.), Proc. IFAC Workshop on Fractional Differentiation and its Applications (FDA 04), Bordeaux, 2004.
[43] T. Wenchang, P. Wenxiao, and X. Mingyu, A note on unsteady flows of a viscoelastic fluid with the fractional Maxwell model between two parallel plates. Intern. J. of Non-Linear Mechanics 38 (2003), 645-650. http://dx.doi.org/10.1016/S0020-7462(01)00121-4 · Zbl 1346.76009
[44] S. Zhang and X. Su, The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order. Computers and Math. with Appl. 62 (2011), 1269-1274. http://dx.doi.org/10.1016/j.camwa.2011.03.008 · Zbl 1228.34022
[45] Y. Zhang, D. A. Benson, M. M. Meerschaert, E. M. LaBolle, and H. P. Scheffler, Random walk approximation of fractional-order multiscaling anomalous diffusion. Physical Review E 74 (2006), 026706-026715. http://dx.doi.org/10.1103/PhysRevE.74.026706
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.